MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7861/clinmedicine.18-3-237

Медицинская библиотека · Clinical medicine (London, England) · 2018

Clostridium difficile infection and antibiotic-associated diarrhoea.

Mullish Benjamin H, Williams Horace Rt

СтатьяОбзорПеревод пока не подготовлен

Аннотация

Antibiotic-associated diarrhoea is among the most common adverse events related to antibiotic use. Most cases are mild, but Clostridium difficile infection causes a spectrum of disease, ranging from occasional diarrhoea to colitis, toxic megacolon, and potentially death. Recent developments in our understanding of the biology of the gut microbiota have provided new insights into the pathogenesis of these conditions, and have revealed a role for manipulation of the gut microbiota as a novel therapeutic approach. This review will give an overview of the assessment of these conditions, before focusing on the rapidly developing area of their treatment.

Для цитирования: Mullish Benjamin H, Williams Horace Rt. Clostridium difficile infection and antibiotic-associated diarrhoea.. Clinical medicine (London, England). 2018. DOI: 10.7861/clinmedicine.18-3-237.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.